# SDR AALA2018080769049

- Difficulty date: August 3, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N912AN
- Make and model: Boeing 737823
- Aircraft serial: 29513
- Aircraft time: 57,607 hours, 23,307 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S SLIDING WINDOW WAS VERY DIFFICULT TO OPEN AND CLOSE, LATCHING AND UNLATCHING REQUIRED EXCESSIVE FORCE. THE AIRCRAFT WAS GROUNDED.  MAINTENANCE ADJUSTED UPPER CONTROL HOUSING IAW AMM 56-12-11, AND PERFORMED SATISFACTORY OPS CHECK.
